Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kelsoox0

fermented cod liver oil purging period? or bad reaction?

Recommended Posts

Hello beautiful people!
 
I recently have embarked on a skin clear journey about 1-2 months ago through a strict Paleo diet. My acne reduced and I was about 90% clear but I was still breaking out in zits here and there randomly. I kept reading about the wonderful benefits of fermented cod liver oil so I started to introduce fermented cod liver oil as one of my supplements. I have been taking Vitamin D3, Zinc, Probiotics, and Vitamin B Complex for the past two months.  When i started to take FCLO (I take the capsules and I only have been taking one everyday) the very next day I was getting way more breakouts then usual but they are waaaaay different then my usual acne, usually my acne is inflamed and red but they're just a bunch of whiteheads that go away mostly the next day but then i'll get a couple different whiteheads the next day in spots that i NEVER get pimples. it's been almost a week of taking them. I was reading that FCLO can cause a purging period. Should i keep taking it or is my body just not liking it since I had such a instant reaction? I'm just curious if anyone has had a similar experience? help!!!

Share this post


Link to post
Share on other sites

Hello!
This has also been my experience! I have been taking 2 tsp for 7 days, and I have had a worsening of acne. How did it turn out for you? Help!!

Share this post


Link to post
Share on other sites
On 3/10/2017 at 2:37 PM, StoriedNote said:

Hello!
This has also been my experience! I have been taking 2 tsp for 7 days, and I have had a worsening of acne. How did it turn out for you? Help!!

Hi! I am taking it and it cleared my acne. I started with a very small amount each night for a week and slowly titrated up. It’s important your body get used to the product bc it is powerful. I would have never just started taking at 2 tsp a day. It’s too much at once for your body and that could be a bad reaction. Start slowly up to 1 tsp. There is such a thing as too much vitamin a for your body 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×